MathSciNet Relay Station
MathSciNet bibliographic data
MR1007487 60J65 (60J35)
Bass, Richard F.; Hsu, Pei The semimartingale structure of reflecting Brownian motion. Proc. Amer. Math. Soc. 108 (1990), no. 4, 1007–1010.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement